# SDR DL764091133

- Difficulty date: July 8, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 29,524 hours, 7,097 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Sheared
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT RETRACT,  MX IN PROGRESS.  FOUND NOSE GEAR UPLOCK ACT SHEARED.  ETOPS CATEGORY 'B': DIVERSION OR TURNBACK
